TU Darmstadt / ULB / TUbiblio

A unified approach for symmetries in plane parallel turbulent shear flows

Oberlack, Martin :
A unified approach for symmetries in plane parallel turbulent shear flows.
In: Journal of fluid mechanics, 427 pp. 299-328.
[Article] , (2001)

Item Type: Article
Erschienen: 2001
Creators: Oberlack, Martin
Title: A unified approach for symmetries in plane parallel turbulent shear flows
Language: English
Journal or Publication Title: Journal of fluid mechanics
Volume: 427
Divisions: 13 Fachbereich Bau- und Umweltingenieurwissenschaften
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
16 Department of Mechanical Engineering
Date Deposited: 19 Nov 2008 16:27
Export:

Optionen (nur für Redakteure)

View Item View Item